# SDR CA130513007

- Difficulty date: May 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT WAS ON THE RUNWAY GETTING READY TO TAKEOFF.  BOTH ENGINE THROTTLES WERE PUSHED TO MAX CRUISE BUT ONLY RT ENGINE WAS REACTING.  AFTER 5 SEC WITHOUT ANY RESPONSE FROM LT ENGINE THE PILOT REVERT THROTTLES TO IDLE.  AFTER SUCCESSFUL ENGINE GROUND RUNS AND WITHOUT ANY FAULT LIGHTS AND/OR FAULT CODES ON THE COCKPIT DISPLAY, THE PILOTS ELECTED TO RESUME THEIR FLIGHT PLAN AND HAD AN UNEVENTFUL FLIGHT.
